# SDR 4DPA2023012600001

- Difficulty date: January 26, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N263JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 25,692 hours, 24,882 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5062
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-LG AIR/GND FAIL MESSAGE DISPLAYED UPON LANDING GEAR SELECTED UP. FLAP AND TRIM ANNUNCIATION AT FULL POWER. AIR RETURN LANDING BACK IN PHX. CORR ACTION- MX R&R'D LGEU AND RAN PROX SWITCH TEST ALL OPS TESTS GOOD.
